# SDR ASAA0954753

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,216 hours, 2,901 cycles
- Engine: Ge CFM567B24
- Engine time: 9,216 hours, 2,901 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3400599210
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TECH SVC REQUEST REINSPECT OF NR 1 ENG ABRADABLE SHROUD. FOUND DAMAGE TO BE OUT OF SERVICEABLE LIMITS REF AMM 72 24 02 200 801 STEP F (1) PARAGRAPH (E) 1A CUMULATIVE DAMAGE TO BE GREATER THAN 1.5 FOR A CIRCUMFENTIAL DEFECT.  MIG 2 C 235588 INIT (02030) ABRADABLE SHROUD REPAIRED PER MM 72 24 02 200 800 F00.  SEE MIG 2C 235588 FOR WORK ACCOMPLISHED.  MIG 2C 235588 CLEARED.
